• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
LongeCity .                       Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Help needed! Severe fatigue, exhaustion. CDP-Choline

fatigue citicoline exhaustion choline dysautonomia

  • Please log in to reply
5 replies to this topic

#1 joejack101

  • Registered User
  • 12 posts
  • 2
  • Location:Texas
  • NO

Posted 03 August 2017 - 07:37 PM


BACKGROUND:   I was born with Dysautonomia, which has been explained to me as an imbalance between the sympathetic and parasympathetic nervous system.  My primary symptom or problem used to be extreme sensitivity to the effects of all meds, herbs, and most supplements.  For example, taking a sip of a drink that contained Panax Ginseng would give me heart palpitations enough to convince me I was about to die, yet taking a sip of something with Valerian extract would knock me out for hours.  In 2005, I discovered a temporary solution or fix to this problem in that Ashwagandha, when taken once daily, would eliminate these sensitives and allow me to live a seemingly normal life. I also discovered that both Chamomile and Holy Basil would counteract this.  There were no apparent long term effects of the Ashwagandha use; if I discontinued the Ashwagandha, my sensitivities just returned.

 

THE INCIDENT:   In Fall of 2009, under the assumption that acetylcholine seemed to be related to why the Ashwagandha extract was working to help me, I took CDP-Choline (Citicoline) as well as Choline Bitartrate.  I immediately began to notice that I no longer need to take Ashwagandha daily, or anything daily at all, to relieve my sensitivities to meds and herbs.  All of my sensitivities were gone completely, permanently.  However, there was a major problem:  EVER SINCE TAKING THOSE CHOLINE SUPPLEMENTS, which I only took for a few weeks at most and which has now been a total of 8 years ago, I noticed an immediate and extremely severe lack of energy and fatigue.  I have had so little energy that I was in pain all the time, 24 hours a day.  I had severe brain fog.  It feels like the blood vessels in my brain are so constricted that there was no blood or oxygen getting through.  My short term memory is impaired.  I am unresponsive to most herbs and drugs, and some even have the opposite effect.  If I take a small dose of Adderall for ADHD, it stays in my system for days and I have several days of insomnia.  Also, ever since taking those choline supplements, my eyes are chronically bloodshot and you can see tons of little red blood vessels in my eyes all the time.  My bladder is always constricted and as soon as I drink something, I have to go to the bathroom very shortly thereafter.  I have an extremely flushed red face, which makes my cheeks extremely rosie all the time from constricted blood flow.  And I have quick-sharp muscular pain upon any physical activity.  I'm so desperate for help or relief, and I don't feel I have anybody to turn to.  I need help, and I don't know where to turn to.  I've tried so many things to reverse this from GABA supplements, vinpocetine, huperzine A, etc.  The list of what I've tried is probably a hundred pages long.  Any help or advice is appreciated.  Best regards.


Edited by joejack101, 03 August 2017 - 07:41 PM.


#2 hdl_1

  • Registered User
  • 104 posts
  • 9
  • Location:Canada
  • NO

Posted 04 August 2017 - 01:23 AM

I can think of 2 products that would fit the situation.

One being Mildronate (meldonium) and the other L-Arginine.

Meldonium is believed to exert its cardioprotective effects through its ability to cause vasodilation in the coronary arteries via increased nitric oxide synthesis, reducing blood glucose concentrations through increased oxidation of glucose and also by preconditioning the heart to handle ischaemic situations, among other effects. It also has been implicated in the use of cerebral ischaemia. This is all done through its inhibition of carnitine synthesis.

Not to be taken with ALCAR because it nulls the effects.

Meldonium is known to the public mostly because of the scandal with Maria Sharapova who failed the doping test.

https://en.m.wikiped.../wiki/Meldonium

L-Arginine also improves blood flow.

http://www.m.webmd.c...-875/l-arginine

sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 Stinkorninjor

  • Registered User
  • 1,280 posts
  • 93
  • Location:Scandinavia
  • NO

Posted 04 August 2017 - 07:56 PM

Hmm... could you have something similar to "Acetacholine Syndrome" - which others on this site have had?

They got theirs from using too many choline-enhancing compounds at the same time - you combine high-dose Omega-3 with Alpha-GPC or CDP-Choline, and you could get struck with this.

 

Their symptoms don't quite match yours though...

ANYways... reason I mention it, is because at least two of them got relief by going on a strict Choline-elimination diet - thereby lowering Acetacholine activity drastically.



#4 Oakman

  • Member
  • 341 posts
  • 197
  • Location:CO

Posted 05 August 2017 - 09:03 PM

You don't mention the dose you took, or where you got it from..... but is it possible you had some tainted material that actually was (all or some) NOT CDP-Choline? It is, after all, a rather pricy compound.

 

Those reactions and their long lasting effect you indicate sound more like some type of poisoning - not supplementation. Just saying.



#5 Stinkorninjor

  • Registered User
  • 1,280 posts
  • 93
  • Location:Scandinavia
  • NO

Posted 06 August 2017 - 07:42 AM

You don't mention the dose you took, or where you got it from..... but is it possible you had some tainted material that actually was (all or some) NOT CDP-Choline? It is, after all, a rather pricy compound.

 

Those reactions and their long lasting effect you indicate sound more like some type of poisoning - not supplementation. Just saying.

 

"All things are poison, and nothing is without poison, the dosage alone makes it so a thing is not a poison." - Paracelsus, the father of modern medicine.

 

 

Even water is toxic at the right dosage - just ask the 90's ravers. (there were actually a few cases where straight-edge ravers ended up in the infirmary - the reason? they drank so much from dancing that they ended up with water-poisoning)
 

There are other cases at this forum, where other users have supplemented too much, or because of some odd biological quirk, it turned out that they were one of the few peeps who can't supplement at a normally reasonable dosage.

 

But still, you do have a good point - purity is important, irregardless of the substance.



sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#6 joejack101

  • Topic Starter
  • Registered User
  • 12 posts
  • 2
  • Location:Texas
  • NO

Posted 03 September 2017 - 01:19 PM

It's like an imbalance.  Remember I have a neurological regulation disorder, called Dysautonomia.  Basically, my body does not self-balance the nervous systems.  I used to be excessively sensitive to medications, but after the choline all meds don't work at all.  I need to reverse whatever I did.







Also tagged with one or more of these keywords: fatigue, citicoline, exhaustion, choline, dysautonomia

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users